Communications in Mathematical Physics

, Volume 223, Issue 3, pp 475–507 | Cite as

Wu's Equations and Quasi-Hypergeometric Functions

  • Kazuhiko Aomoto
  • Kazumoto Iguchi


We investigate analytic solutions to Wu's equations and their symmetry property, singularities and monodromy, relating them to quasi hypergeometric functions. We finally give the monodromy theorem for them in one, two and arbitrary dimensional cases (see Theorem 1, 2 and 3).


Dimensional Case Hypergeometric Function Symmetry Property Monodromy Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Kazuhiko Aomoto
    • 1
  • Kazumoto Iguchi
    • 2
  1. 1.Graduate School of Mathematics, Nagoya University, 1 Furo-cho, Chikusa-ku, Nagoya 464-8602, Japan. E-mail:
  2. 2.70-3 Shinhari, Hari, Anan, Tokushima 774-0003, Japan. E-mail:

Personalised recommendations